# SDR UIEA2023121200987

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON SLAT #9 AT OSS 641.74 AND 7.5" TO T/E, RH WING.( CRACK ON SLAT #9 AT OSS 641.74 AND 7.5" TO T/E, RH WING. IN THE SLAT #9, THE SKIN WHERE THE BREAK WAS LOCATED WAS REPAIRED. )
